# SDR 2TJR202306197481

- Difficulty date: June 19, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Filed by: Toledo Jet Center LLC, repair station 2TJR420B
- Aircraft: N566QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605825
- Aircraft time: 12,741 hours, 9,634 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 67113311
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600HR DOOR INSPECTION PER TASK CARD TC-5XL-52-121102, NOTED SEVERE CORROSION ON THE FWD MAIN CABIN DOOR, FUSELAGE HINGE HALF ASSEMBLY.  REMOVED AND REPLACED THE FWD MAIN CABIN DOOR, FUSELAGE HINGE HALF ASSEMBLY, IAW CE 560XL SRM 51-40-03 AND AMM 52-10-00.  OPERATIONAL CHECK GOOD.
